MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0030-30
Medical Device Problem Codes Flaked (1246); Product Quality Problem (1506); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that when an intergard woven straight graft 30cm x 30cm was prepared for use, the customer noticed that it was not suitable for use due to the color change observed on the graft.In addition, it was reported that a hair was observed on the graft.¿ moreover, it was reported that particles in the graft were spilled.The customer wanted to prevent the spillage by cutting a portion of it.However, the particles continued to fall out from the cut parts.
 
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available.Currently, the shipping process is ongoing.A visual product inspection is scheduled.(4109/3233) the review of historical data indicated that one other similar complaint (b)(6) was reported by the same customer for the same sterilization lot number 21h19 and at the same date.Refer to initial mdr mfg report #(b)(4).The investigation is still ongoing.(3331/213) the device history records review concluded that there was no non conformance/planned deviation in relation with the event (11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.Evaluation anticipated but not yet begun.
 
Additional Manufacturer Narrative
(10/4248) the involved device was returned to intervascular.A visual inspection was performed by two quality control (qc) technicians.They observed that the returned product has been manipulated and cut.The observation results were analyzed by the quality assurance supervisor, who concluded that given the condition of the returned graft, it is not possible to investigate further.(4109/213) the review of historical data indicated that another similar complaint (b)(4) about stain on the graft for lot number 21h19 was reported by the same customer and at the same date.The investigation findings of complaint #(b)(4).Concluded that the involved device was in compliance with the product specifications.(4315/19) based on the investigation findings, no conclusion can be drawn on the exact origin of reported incident.Following the inspection results of returned device, it was observed that the customer had handled and cut the product.Considering its condition, it is not possible to determine the cause of the customer's observation and no further investigation can be carried out.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key16975686
Report Number1640201-2023-00013
Device Sequence Number2290526
Product Code DSY
UDI-Device Identifier00384401000266
UDI-Public(01)00384401000266
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberIGW0030-30
Device Catalogue NumberIGW0030-30
Device Lot Number21H19
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown